# SDR AWXA9900159

- Difficulty date: April 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN MAINTENANCE, FOUND SKIN CRACK, FUSELAGE LT SIDE AFT OF UPPER WING TO BODY FAIRING, 1 INCH LONG.  VERIFIED BY HFEC AND MARKED ENDS.  REPAIRED WITH BLIND RIVET REPAIR PER SRM 53-30-3, FIG 6, INSPECT BLIND RIVET REPAIR AT 3000 FLT CYC THEN 2500 FLT CYC THERE AFTER.  REPLACE WITH SOLID RIVET REPAIR IF LOOSE RIVET FOUND OR AT 10,000 FLT CYC.
